Pacific Journal of Mathematics

Existence, uniqueness and limiting behavior of solutions of a class of differential equations in Banach space.

John Lagnese

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 473-485.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911614

Mathematical Reviews number (MathSciNet)
MR0361336

Zentralblatt MATH identifier
0303.34049

Subjects
Primary: 34G05
Secondary: 35L99: None of the above, but in this section

Citation

Lagnese, John. Existence, uniqueness and limiting behavior of solutions of a class of differential equations in Banach space. Pacific J. Math. 53 (1974), no. 2, 473--485. https://projecteuclid.org/euclid.pjm/1102911614


Export citation

References

  • [1] J. A. Goldstein, Lectures on Semigroups of NonlinearOperators, Tulane Univer- sity Lecture Notes, 1972.
  • [2] J. Lagnese, Approximationof solutions of differentialequations in Hilbert space, J. Math. Soc. Japan, 25 (1973), 132-143.
  • [3] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math., 11 (1961), 679-698.
  • [4] R. S. Phillips, Dissipative operators and hyperbolic systems of partialdifferential equations, Trans. Amer. Math. Soc, 90 (1959), 193-254.
  • [5] R. E. Showalter, Equationswith operators forming a right angle, Pacific J. Math., 5 (1973), 357-362.
  • [6] H. F. Trotter, Approximationof semigroupsof operators, Pacific J. Math., 8 (1958), 887-919.